# SDR ABXA040195

- Difficulty date: May 20, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 59,517 hours, 55,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228187
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN CRACKED STA 1208 9:00 POSITION LOOKING FORWARD.  REPAIRED IAW DC-9 SRM 53-01 AND 51-60-0.
